# SDR ASAA2016021415447

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,104 hours, 2,992 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40L1LC
- Condition: Failed
- Location: Wx Radar
- Part time: 9,087 hours, 2,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS BACKLIGHTING INOPERATIVE.  ACFT GROUNDED.  VERIFIED FAULT.  FOUND C/B OPEN ON PEDESTAL.  REMOVED TCAS PANEL CLOSED C/B NO HELP.  REINSTALLED TCAS PANEL.  REMOVED WEATHER CONTROL PANEL.  CLOSED C/B, C/B STAYED CLOSED.  REPLACED WEATHER CONTROL  PANEL WITH SERVICEABLE ONE.  ACCOMPLISHED TCAS PANEL OPS TEST, TEST PASS.  ALSO ACCOMPLISHED WEATHER CONTROL PANEL INSTALLATION TEST, TEST PASS REF AMM 34-45-00-710-801 & 34-43-91-400-801.
